# SDR IPXA3M80404

- Difficulty date: September 13, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 63,396 hours, 12,573 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1C INSPECTION, RT WING SKIN REPAIR DOUBLER AT XOS 464-470 GOUGED.  REPAIRED IAW EA 011-5730-01-A4923-IR AND EO MD11-5730-52289-A.
